Sciweavers

Share
MMAS
2015
Springer

A Multiscale Data-Driven Stochastic Method for Elliptic PDEs with Random Coefficients

4 years 7 months ago
A Multiscale Data-Driven Stochastic Method for Elliptic PDEs with Random Coefficients
In this paper, we propose a multiscale data-driven stochastic method (MsDSM) to study stochastic partial differential equations (SPDEs) in the multiquery setting. This method combines the advantages of the recently developed multiscale model reduction method [M. L. Ci, T. Y. Hou, and Z. Shi, ESAIM Math. Model. Numer. Anal., 48 (2014), pp. 449–474] and the datadriven stochastic method (DSM) [M. L. Cheng et al., SIAM/ASA J. Uncertain. Quantif., 1 (2013), pp. 452–493]. Our method consists of offline and online stages. In the offline stage, we decompose the harmonic coordinate into a smooth part and a highly oscillatory part so that the smooth part is invertible and the highly oscillatory part is small. Based on the Karhunen–Lo`eve (KL) expansion of the smooth parts and oscillatory parts of the harmonic coordinates, we can derive an effective stochastic equation that can be well-resolved on a coarse grid. We then apply the DSM to the effective stochastic equation to construct a da...
Zhiwen Zhang, Maolin Ci, Thomas Y. Hou
Added 14 Apr 2016
Updated 14 Apr 2016
Type Journal
Year 2015
Where MMAS
Authors Zhiwen Zhang, Maolin Ci, Thomas Y. Hou
Comments (0)
books